| Model Number |
5.5MM BC CORKSCREW FT W/ SUTURETAPE |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a rotator cuff muscle reinsertion procedure the anchor broke.The surgeon was able to retrieve everything out of the patient.It was further reported that the traction wire came off the anchor when the suture was tightened.According to the surgeon there was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.